Couldn't find what you looking for?

TRY OUR SEARCH!

A couple weeks after getting my depo injection in FEB i have been feeling horrible. It started on night out of nowhere i broke out with this hit flash/fever and very nauseated. I thought i had a stomach flu, then the next day i was fine i ate alittle and slept like a baby. My symptoms seem to have gotten a little worse. I have really bad nausea, hot flashes, not able to sleep good when i do fall asleep i cannot stay asleep the whole night i wake up off and on, i have night sweats my whole body will sweat especially around my neck and chest area. I sometimes have an appetite and then sometimes i dont. I am sensitive to smells and get nauseous and get very weak. I get dizzy when I stand for a few seconds and then it goes away. Some days i am ok and some days are horrible. I have lost interest in my daily activities i do not want to play basketball anymore or go out with my friends. When i feel nausea i get hot flashes and i just want to lay down and i lay down for hours and hours at a time. I also get irregular heart beats and fast heart beats. I was perfectly fine until i got this 3rd injection. Now, I called where i got the shot from and spoke with a nurse there and she said since this is my 3rd injection my body should be use to it. So now i am very stressed out that this is not the depo shot doing this to me. Mind you, i have not had sex in years (i am 31 years old last time i had sex was a few years ago) so i cannot be pregnant. I do not have any other illnesses nor do i take meds.I tell you exactly what i feel like.. i feel like a stressed out pregnant women haha. Also, a couple days i had a bowel movement and had menstrual like cramps after and when i wiped down there i was spotting blood. The next morning i used the restroom had dark yellow urine, and when i wiped it smelled like old blood like i was either on my cycle or trying to start. I havent had anymore spotting blood since. I am due for my next injection April 19, but i WILL NOT Be going back because i have a very strong feeling this shot  is the cause of everything. Is there someone out there that can relate to me or have felt like this or is feeling like this now on the depo? Is this the depo shot making me feel this horrible?

The constant nausea and hot flashes and not able to sleep good and the night sweats are driving me crazy!!! My next shot is due April 19 but i will not be going back for it. I know this is this shot doing this to me because all my symptoms started a couple weeks after getting this shot and still till this day i am getting them and it is march 19. UGH! I really need closure.

Loading...

I found out that it was the shot causing my problems.... I am so not getting this shot ever aagin! DEPO SHOT FUK YOU!!!

Reply

Loading...